# SDR SWAA2022030162673

- Difficulty date: March 5, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5711 · Wing Spar
- Part: Balance Weight
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AILERON BALANCE WEIGHTS AT RIGHT WING REAR SPAR ORSS532. MARKED / REMOVED AND REPLACED; WITH SERVICABLE PART; RT AILERON I/B BALANCE PANEL I/B WEIGHT AT ORSS532 IAW SOPM 20-50-01 & AMM 20-50-11-910-801 TABLE 208. PERFORMED 10X VISUAL INSPECTION IAW SRM 51-10-02-0G-0. NO FURTHER DAMAGE NOTED. 7641U 05APR19
